It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Osteoporosis Board Index
Pages: 1 2 3 4 5 Showing 1 - 20 of 96 for calcium stomach problems. (0.031 seconds)


... Yes definately go to your doctor and explain how you feel and tell him your concerns of staying on it... I know personally of a few people that could not tolerate it and had to come off and go on strontium calcium magnesium boron etc plenty of exercise Vit K and important is vit D .... did you have your levels checked if not do so ASAP and find your level if its not up to... (2 replies)
... First of all you need to be taking calcium citrate not calcium carbonate. Calcium carbonate will definitely cause you stomach upsets. You also need to be taking magnesium with the calcium. ... (4 replies)
... to the HealthBoards, having discovered it while researching Forteo, and am still learning how to use it. I have been interested in the postings concerning which calcium supplements are best. My doctor had initially suggested Tums or Viactiv, I'm assuming because they are easy to find and relatively inexpensive. ... (3 replies)

... Have been taking calcium carbonate and I am suffering with stomach issues. I am wondering if this is related to calcium or something else. Is there a difference in calcium pills? ... (4 replies)
... this morning. Apparently people over 50 and taking these meds are at a higher risk for hip fracture. The article mentioned the meds cause the body to not absorb calcium and suggested using Tums or Rolaids instead. They also suggested we discuss this with our doctors. ... (4 replies)
... calcium carbonate is alkaline it is often used in antacids to effectively turn off stomache acid, hence the stomache problems, it is also the least effective calcium for osteoporosis. ... (4 replies)
Need help PLEASE
Jun 11, 2003
... I have also upped my calcium intake. To about 1,700. ... (5 replies)
Actonel
Jun 10, 2005
... i will wait and consult my family doctor and my gastro. My GYN did not take a blood test, she is going just by the Bone Density Test. Never asked me about prior problems being IBS, Diverticulosis, High BP, High Cholesterol, CVI. So she jumped the gun as far as i am concerned. I never talked to her directly, just to her nurse. ... (37 replies)
... fractionation, calcium level in the blood. ... (6 replies)
... can ask your doctor about IV palmidronate or zolendronate. There are two drugs in the same class as fosamax and actonel but they are done by IV so you bypass the stomach completely. There is also Forteo which is an injection. ... (4 replies)
... I take calcium carbonate, but i don't have any stomach problems to contend with. Calcium citrate is easier on the stomach and can be taken either with or without food. What brand strontium did you end up getting? ... (22 replies)
Strontium Citrate
Dec 12, 2006
... thanks SO MUCH for your replies. No reports of stomach problems with Strontium? ... (70 replies)
... Forteo can elevated your calcium levels. I hope to return to taking Forteo next month, but I have to wait and see. ... (4 replies)
... I also had horrendous GI problems taking Fosamax - pain, vomiting, etc. All the symptoms went away after going off it. Fosamax makes bones hard and brittle which increases the liklihood of breakage, plus . . . it is composed of toxic ingredients. I have not heard of Osteopeake but will check it out now on google. I think you would be much better off, though, with any natural... (4 replies)
... slead so many times that I may tend to "over question". I was told by one doctor that the reason I have osteo is that the dilantin I took for 18 years "leeched" calcium from my bones... ... (4 replies)
... (15 replies)
... uite taking because I could not afford, and friends were warning me about long term affects. About a month after getting off the Boniva, I started having severe stomach problems. If I ate something solid, about 30 minutes later I was doubled over with pain. I thought it was a bug at first but this went on for over a week. ... (15 replies)
Actonel
Jun 10, 2005
... Actonel. I filled the presc. and read side effects and i am against taking this medicine. I am worried about Esphophagus damage, ulcers, also of stomach, i have problems with my colon anyway, do not want to make that worse. ... (37 replies)
... I think may be contributing to my stomach problems. ... (6 replies)
... I am looking for a good calcium supplement with magnesium, Vitamen K2, and possibly some minerals like boron. ... (2 replies)




Pages: 1 2 3 4 5

All times are GMT -7. The time now is 01:33 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!